# SDR RAIA201804210001

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 33,072 hours, 30,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Unsecure
- Location: Nr 2 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOW ADVISORY MESSAGE DURING FLIGHT. SERVICED THE NR 1 HYD SYS TO FULL. LEAK CHECKED ALL SYSTEMS. SECURED THE NR 2 BRAKE FITTING.   PRESSURIZED AND LEAK CHECKED GOOD.
